Partitions, q-series and the Lusztig-macdonald-wall conjectures

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)91-102
Number of pages12
JournalInventiones Mathematicae
Volume41
Issue number1
DOIs
StatePublished - Feb 1 1977

Fingerprint

Q-series
Partition

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{8f06fd54757e44508f05842354160f68,
title = "Partitions, q-series and the Lusztig-macdonald-wall conjectures",
author = "Andrews, {George E.}",
year = "1977",
month = "2",
day = "1",
doi = "10.1007/BF01390165",
language = "English (US)",
volume = "41",
pages = "91--102",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

Partitions, q-series and the Lusztig-macdonald-wall conjectures. / Andrews, George E.

In: Inventiones Mathematicae, Vol. 41, No. 1, 01.02.1977, p. 91-102.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partitions, q-series and the Lusztig-macdonald-wall conjectures

AU - Andrews, George E.

PY - 1977/2/1

Y1 - 1977/2/1

UR - http://www.scopus.com/inward/record.url?scp=34250291082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250291082&partnerID=8YFLogxK

U2 - 10.1007/BF01390165

DO - 10.1007/BF01390165

M3 - Article

VL - 41

SP - 91

EP - 102

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -